Translator Disclaimer
April 2017 Boundary limits of monotone Sobolev functions in Musielak–Orlicz spaces on uniform domains in a metric space
Takao Ohno, Tetsu Shimomura
Kyoto J. Math. 57(1): 147-164 (April 2017). DOI: 10.1215/21562261-3759549

Abstract

Our aim in this article is to deal with boundary limits of monotone Sobolev functions in Musielak–Orlicz spaces on uniform domains in a metric space.

Citation

Download Citation

Takao Ohno. Tetsu Shimomura. "Boundary limits of monotone Sobolev functions in Musielak–Orlicz spaces on uniform domains in a metric space." Kyoto J. Math. 57 (1) 147 - 164, April 2017. https://doi.org/10.1215/21562261-3759549

Information

Received: 31 July 2015; Revised: 7 December 2015; Accepted: 1 February 2016; Published: April 2017
First available in Project Euclid: 11 March 2017

zbMATH: 1376.30045
MathSciNet: MR3621783
Digital Object Identifier: 10.1215/21562261-3759549

Subjects:
Primary: 31B25
Secondary: 46E35

Rights: Copyright © 2017 Kyoto University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 1 • April 2017
Back to Top